Alert archive / California / Flash Flood Warnings in 2015
Flash Flood Warning 139, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Oct 15, 2015, 1:39 PM PDT for San Bernardino County, California. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 15, 2015, 1:39 PM PDT (20:39 UTC)
- Expired
- Oct 15, 2015, 4:45 PM PDT
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County San Bernardino County, CA
The radar
The Santa Ana Mts radar (KSOX), 133 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 15, 1:51 PM PDT | FLASH FLOOD | 5 Ese Landers, CA | VEHICLE STUCK IN FLOODING WASH NEAR WINTERS AND SUNSET ROADS. |
| Oct 15, 2:35 PM PDT | FLASH FLOOD | 6 Ne Joshua Tree, CA | CHP REPORTS VEHICLES ATTEMPTING TO DRIVE THROUGH A FLOODED ROADWAY NEAR SUNFAIR ROAD AND ABERDEEN DRIVE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 8.7 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 877 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
384
WGUS55 KVEF 152039
FFWVEF
CAC071-152345-
/O.NEW.KVEF.FF.W.0139.151015T2039Z-151015T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
139 PM PDT THU OCT 15 2015
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
* UNTIL 445 PM PDT
* AT 138 PM PDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN OVER LANDERS. THE RAIN IS MOVING NORTH AT 20 MPH. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LANDERS...JOSHUA TREE AND JOSHUA TREE LAKE CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED ON ROADS...IN NORMALLY DRY WASHES AND LOW
LYING AREAS. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD
CHANNEL. TURN AROUND...DONT DROWN! REPORT FLOODING TO THE LAS VEGAS
NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3411 11636 3435 11642 3436 11641 3447 11640
3447 11642 3453 11642 3453 11646 3455 11646
3456 11612 3413 11615
$$
ASG1 follow-up statement
928
WGUS75 KVEF 152116
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
216 PM PDT THU OCT 15 2015
CAC071-152345-
/O.CON.KVEF.FF.W.0139.000000T0000Z-151015T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
216 PM PDT THU OCT 15 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM PDT FOR
SOUTH CENTRAL SAN BERNARDINO COUNTY...
AT 212 PM PDT...DOPPLER RADAR SHOWED THE THUNDERSTORM THAT PRODUCED
THE VERY HEAVY RAIN MOVING NORTH OF LANDERS. HOWEVER...THERE WERE
NEW STORMS FORMING TO THE SOUTH THAT WILL LIKELY MOVE NORTH ACROSS
LANDERS AND JOSHUA TREE. LOCAL LAW ENFORCEMENT HAS REPORTED FLASH
FLOODING AT WINTERS ROAD AND SUNSET ROAD WITH ONE VEHICLE STUCK IN
FLOOD WATERS. FLASH FLOODING WILL LIKELY CONTINUE THROUGH 400 PM.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LANDERS...JOSHUA TREE AND JOSHUA TREE LAKE CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED ON ROADS...IN NORMALLY DRY WASHES AND LOW
LYING AREAS. NEVER TRY TO CROSS A FLOODED ROAD OR ENTER A FLOOD
CHANNEL. TURN AROUND...DONT DROWN! REPORT FLOODING TO THE LAS VEGAS
NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3411 11636 3435 11642 3436 11641 3447 11640
3447 11642 3453 11642 3453 11646 3455 11646
3456 11612 3413 11615
$$
ASGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Oct 15, 10:40 AM PDT, 2 hours 59 minutes earlier.
Area forecast discussion, Oct 15, 10:40 AM PDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 1040 AM PDT THU OCT 15 2015 .SYNOPSIS...A STORM SYSTEM ALONG THE SOUTHERN CALIFORNIA COAST WILL LIFT SLOWLY TO THE NORTHEAST THROUGH SATURDAY RESULTING IN SHOWERS AND THUNDERSTORMS ACROSS THE AREA. ANOTHER SYSTEM WILL APPROACH THE AREA FROM THE NORTHWEST ON SATURDAY AND LINGER THROUGH MONDAY RESULTING IN ADDITIONAL CHANCES FOR SHOWERS AND THUNDERSTORMS. DRY WEATHER WILL RETURN TO THE ENTIRE AREA ON TUESDAY. && .UPDATE...EXTENSIVE SHOWERS AND THUNDERSTORMS MOVING UP ACROSS INYO COUNTY THIS MORNING WILL LIFT TO THE NORTH OF THE AREA THIS AFTERNOON. RECENT SATELLITE AND RADAR LOOPS SHOWED A DISCONTINUOUS BAND OF SHOWERS OVER EASTERN SAN BERNARDINO COUNTY AND THE LATEST HRRR MODEL SLOWLY ROTATES THIS BAND UP ACROSS CLARK AND CENTRAL/SOUTHERN MOHAVE COUNTIES LATE THIS AFTERNOON AND EVENING FOR SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS. THE GRIDS WERE UPDATED TO REFLECT THIS. THE REST OF THE FORECAST TRENDS DETAILED BELOW LOOK OKAY BASED ON THE 12Z GFS/NAM. && .AVIATION...FOR MCCARRAN...SCATTERED SHOWERS WILL OCCUR THROUGHOUT THE DAY WITH CIGS DOWN TO 8K FEET AT TIMES. ITS POSSIBLE THAT LATE IN THE AFTERNOON AND EVENING WE COULD SEE MORE WIDESPREAD SHOWERS AND ISOLATED THUNDERSTORMS THAT MAY DROP CIGS DOWN TO 5-6K FEET. WINDS WILL MAINLY BE 8 KTS OR LESS TRENDING TOWARD DIURNAL DIRECTIONS EARLY THOUGH CONFIDENCE IN THE WIND DIRECTION IS MODERATE THIS AFTERNOON WITH A WESTERLY COMPONENT THE MOST LIKELY. THE CHANCE FOR SHRA/TSRA WILL CONTINUE THROUGH MONDAY WITH CIGS/VSBY REDUCED TO MVFR OR LOWER AS WELL AS MOUNTAIN OBSCURATIONS POSSIBLE. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SHRA/TSRA WILL CONTINUE ACROSS THE AREA THROUGH TONIGHT WITH THE GREATEST CHANCES ACROSS SAN BERNARDINO, INYO, SOUTHERN NYE AND WESTERN CLARK COUNTIES. LITTLE TO NO ACTIVITY IS EXPECTED IN EASTERN MOHAVE, NORTHEAST CLARK AND EASTERN LINCOLN COUNTIES. CIGS WILL MAINLY BE 6K-10K FEET IN AND NEAR SHRA/TSRA OTHERWISE 10K-18K FEET. VSBY MAY BE REDUCED TO MVFR OR LOWER WITH GUSTY AND ERRATIC WINDS POSSIBLE IN AND NEAR ANY SHRA/TSRA. OTHERWISE EXPECT WINDS TO TREND TOWARD TYPICAL DIURNAL DIRECTIONS AT 10 KTS OR LESS EXCEPT IN THE OWENS VALLEY THIS AFTERNOON AND EARLY EVENING WHERE SOUTH WINDS OF 10-20 KTS WITH GUSTS TO 25 KTS ARE POSSIBLE. THE CHANCE FOR SHRA/TSRA WILL CONTINUE THROUGH MONDAY WITH CIGS/VSBY REDUCED TO MVFR OR LOWER AS WELL AS MOUNTAIN OBSCURATIONS POSSIBLE. && .PREV DISCUSSION... 315 AM PDT THU OCT 15 2015 .SHORT TERM...TODAY THROUGH SATURDAY NIGHT. THE FIRST OF TWO STORM SYSTEMS IS ALREADY SPREADING SHOWERS AND THUNDERSTORMS INTO THE AREA WITH ACTIVITY WORKING NORTH TO NORTHWEST ACROSS SAN BERNARDINO AND FAR SOUTHWEST INYO COUNTIES THIS MORNING ON RADAR. FURTHER EAST WE HAVE YET TO SEE MUCH IN THE WAY OF SUBSTANTIAL CLOUD COVER OUTSIDE OF HIGH CLOUDS AND THUS THERE A FEW ISSUES. ALL THE MODELS SHOW A BIG SPREAD IN HOW FAR EAST THEY GENERATE QPF TODAY AND MUCH OF THIS HAS TO DO WITH HOW QUICKLY THE LOW-LEVELS OF THE ATMOSPHERE, MAINLY BELOW 700 MB, RESPOND TO THE THE RICHER MOISTURE THAT WORKS IN HIGHER UP. THIS IS A SITUATION WHERE ANY MOISTENING OF THE LOWER LEVELS WILL TAKE PLACE TOP DOWN AND THUS INITIALLY PRECIP MAY STRUGGLE TO REACH THE SURFACE. THIS MAKES TIMING OF SHOWERS AND THUNDERSTORMS HARD AS THINGS MAY NOT GET GOING AS QUICK AS THE WETTER 00Z OPERATIONAL GFS SHOWS. THE 00Z OPERATIONAL ECMWF REMAINS THE DRIEST. THE THOUGHT ON MY END IS THE GFS IS TOO WET AND THE ECMWF A LITTLE TOO DRY AND THUS THE POP FORECAST TODAY WAS LARGELY DERIVED FROM A CONSENSUS OF THE LOCAL ARW AND NMM MODELS. THIS WOULD MAINLY FOCUS ACTIVITY IN SAN BERNARDINO, INYO, SOUTHERN NYE AND WESTERN CLARK COUNTIES. IT IS VERY POSSIBLE WE SEE SOMETHING SIMILAR TO WHAT WAS AROUND ON OCTOBER 4TH WHERE AREAS JUST WEST OF LAS VEGAS GOT DRENCHED AND WE SAW NOTHING IN THE MIDDLE AND EAST SIDE OF THE VALLEY. THINGS GOING FOR THUNDERSTORMS TODAY WILL BE GOOD DIRECTIONAL AND SPEED SHEAR AS WELL AS THE EXIT REGION OF A SMALL 50 KT+ JET STREAK AT 250 MB OVER SOUTHEAST CALIFORNIA WHICH WILL AID IN LIFT. THUS A FEW STRONGER STORMS AND EVEN A SEVERE STORM CANNOT BE RULED OUT WITH HAIL AND GUSTY WINDS THE MAIN THREAT. AS FOR FLASH FLOODING, STORMS WILL BE MOVING AT A DECENT CLIP TODAY BUT ANY STRONGER STORMS OR AREAS THAT SEE TRAINING STORMS COULD AT LEAST SEE MINOR FLOODING. THE BEST RISK WILL BE IN SAN BERNARDINO, SOUTHERN INYO, SOUTHERN NYE AND WESTERN CLARK COUNTIES. TEMPS WILL DROP SEVERAL DEGREES TODAY DUE TO THE INCREASED CLOUDS BRINGING AN END TO THE NEAR RECORD HIGH MAXIMUMS OF LATE. SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH TONIGHT WITH ACTIVITY GRADUALLY WORKING EAST AS THE NIGHT MOVES ON. SNOW LEVELS WILL BE AROUND 11000-11500 FEET WITH A FEW INCHES OF SNOW POSSIBLE ABOVE THAT LEVEL. LOWS WILL REMAIN ON THE WARM SIDE SINCE THIS IS A WARM SYSTEM AND THE WARM AIR WILL NOT REALLY BE FLUSHED ON OUT AS THIS STORM HEADS IN AND AGAIN WE MAY SEE A FEW RECORD WARM LOWS SET. THE BEST CHANCE FOR SHOWERS AND THUNDERSTORMS IN THE LAS VEGAS VALLEY LOOKS TO BE LATE TONIGHT INTO FRIDAY MORNING AS A GENERAL BAND OF SHOWERS AND THUNDERSTORMS LIFTS NORTHEAST ACROSS THE AREA. THIS WILL PUSH THE RISK FOR TRAINING STORMS AND STRONGER STORMS INTO MOHAVE, CLARK, NORTHEAST SAN BERNARDINO AND CENTRAL AND SOUTHERN NYE COUNTIES AS WELL AS FAR SOUTHEAST INYO COUNTIES AND THESE AREAS WILL BE MOST AT RISK FOR ANY FLOODING IN THIS TIME FRAME. THINGS SHOULD START TO DRY OUT IN THE SOUTHWEST BY FRIDAY NIGHT AS THE FIRST SYSTEM WILL HAVE TRANSITIONED TO AN OPEN WAVE. THE OPEN WAVE THEN GETS CAUGHT UP IN THE OVERALL BROAD TROUGH AXIS ALOFT. THE FOCUS THEN TURNS TO ANOTHER LOW WHICH IS SLATED TO DROP INTO NORCAL. THIS WILL MAINLY TRACK TOWARD NEVADA AND AS A RESULT, WE HAVE LOWERED POPS ACROSS WESTERN INYO AND NORTHWEST AND WEST-CENTRAL SAN BERNARDINO COUNTY FOR SATURDAY AND SATURDAY NIGHT BUT INCREASED THEM IN LINCOLN, CLARK AND CENTRAL/SOUTHERN NYE COUNTIES. THE ECMWF IS EVEN WETTER WITH THIS SYSTEM WITH VERY BULLISH POPS. THIS MAY BE MORE OF LATE SATURDAY NIGHT INTO SUNDAY EVENT FOR LAS VEGAS WITH RESPECT THE BEST RAIN CHANCES AND HEAVIEST PRECIPITATION. AGAIN, SOME RISK FOR STRONG THUNDERSTORMS CANNOT BE RULED OUT AS WELL AS FLASH FLOODING. TEMPS WILL BE TRICKY AS CLOUDS AND PRECIP MAY HOLD READINGS DOWN MORE THAN CURRENTLY FORECAST ESPECIALLY IF THE SUPER SOAKER ECMWF IS CORRECT. SOME IMPACTS TO STRESS: + ROADS WILL BE WET AND SLICK. PLAN AHEAD FOR TRAVEL. + FLOODING WILL BE HIT AND MISS BUT COULD QUICKLY DEVELOP UNDER STRONGER STORMS THAT DUMP OR ANY AREAS THAT SEE TRAINING STORMS. + HIGHER PEAKS IN THE SOUTHERN SIERRA WILL SEE WINTRY CONDITIONS WITH ACCUMULATING SNOW. BE PREPARED IF HEADING THERE. + HAIL AND GUSTY WINDS OVER 45 MPH ARE POSSIBLE WITH STRONGER THUNDERSTORMS. + RAINFALL AMOUNTS WILL BE HIGHLY VARIABLE WITH AMOUNTS BETWEEN A THIRD AND THREE-QUARTERS OF AN INCH WITH LOCALIZED TOTALS OVER AN INCH BY FRIDAY EVENING. + THE SECOND SYSTEM COULD BRING ANOTHER THIRD TO THREE-QUARTERS OF AN INCH OF RAIN TO PARTS OF SOUTHERN NEVADA. .LONG TERM...SUNDAY THROUGH THURSDAY. A TROUGH ACROSS CALIFORNIA EARLY SUNDAY MORNING WILL USHER IN OUR SECOND ROUND OF WET WEATHER. THE PRIMARY SHIELD OF PRECIPITATION LOOKS TO MAINLY AFFECT INYO COUNTY, SOUTHERN NEVADA AND NORTHWEST ARIZONA SUNDAY INTO SUNDAY NIGHT. WITH THE LATEST MODEL RUNS THERE IS SOME AGREEMENT THAT THE BEST FORCING WOULD BE OVER CLARK AND LINCOLN COUNTIES LATE SUNDAY MORNING, SHIFTING EAST INTO NORTHWEST ARIZONA SUNDAY AFTERNOON/EVENING. AN UPPER TROUGH LINGERING OVER SOUTHEAST NEVADA AND NORTHWEST ARIZONA SHOULD BE ENOUGH TO SUPPORT SCATTERED INSTABILITY SHOWERS PRIMARILY OVER THE HIGHER TERRAIN THROUGH MONDAY. NOT THE COLDEST OF SYSTEMS WITH SNOW LEVELS STAYING AT OR ABOVE 9500-10000 FEET DURING THE DURATION OF THE EVENT SUNDAY AND MONDAY. TUESDAY THROUGH THURSDAY WILL BE DRY ALONG WITH NEAR NORMAL TEMPERATURES UNDER RIDGING. && .CLIMATE...RECORD HIGH MINIMUM TEMPERATURES ARE ALSO POSSIBLE FOR LAS VEGAS EACH DAY THROUGH SATURDAY. DATE VALUE/YEAR ----------------------------- 10/15 70/1950 10/16 66/2010* 10/17 67/1991 * TIE FROM PREVIOUS YEARS. && .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION MAY BE REQUIRED WEDNESDAY THROUGH MONDAY. && UPDATE...ADAIR AVIATION...GORELOW SHORT TERM/CLIMATE...STACHELSKI LONG TERM...PIERCE FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
In the hours before
Local storm report, Oct 15, 10:01 AM PDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1001 AM PDT THU OCT 15 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 AM FLASH FLOOD 21 SSE FURNACE CREEK 36.16N 116.77W
10/15/2015 INYO CA PARK/FOREST SRVC
DEATH VALLEY NP TWEETS FLASH FLOODING IS
OCCURRING IN THE PARK AND BADWATER ROAD HAS
BEEN CLOSED.
&&
COLocal storm report, Oct 15, 10:16 AM PDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1016 AM PDT THU OCT 15 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM FLASH FLOOD 21 SSE FURNACE CREEK 36.16N 116.77W
10/15/2015 INYO CA PARK/FOREST SRVC
DEATH VALLEY NP TWEETS FLASH FLOODING IS
OCCURRING IN THE PARK AND BADWATER ROAD HAS
BEEN CLOSED.
&&
COLocal storm report, Oct 15, 11:19 AM PDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1119 AM PDT THU OCT 15 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM FLASH FLOOD FURNACE CREEK 36.46N 116.87W
10/15/2015 INYO CA PARK/FOREST SRVC
NUMEROUS ROADS CLOSED IN DEATH VALLEY NP DUE
TO FLOODING. THESE ROADS INCLUDE BUT ARE NOT
LIMITED TO ARTIST DRIVE...COTTONWOOD/MARBLE
ROAD...EMIGRANT CANYON...GREENWATER
ROAD...MUSTARD CANYON...MOSAIC
CANYON...RACETRACK ROAD...WEST SIDE
ROAD...AND SALINE VALLEY SOUTH. SOME FLOOD
DAMAGE TO ROADWAYS HAS BEEN REPORTED AS
WELL.
&&
COThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 7:19 AM PDT | Flash Flood Warning | VEF | Inyo | 3 hr |
| Oct 15, 3:29 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Oct 15, 4:44 PM PDT | Flash Flood Warning | VEF | San Bernardino | 2 hr |
Nearby
Flash Flood Warnings in California, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.